# SDR QMLDMG1471

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N485UH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7036
- Aircraft time: 13,700 hours, 55,591 cycles
- Engine: Lyc LTS101*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 11722303
- Condition: Chafed
- Location: Transmission Dec
- Part time: 13,700 hours, 55,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE AIRFRAME, FOUND CHAFING FROM THE TRANSMISSION COWLINGS ON THE LT AND RT SIDES INTO THE LT AND RT SIDES OF THE TRANSMISSION DECK.  CONSULTED WITH MFG, AWAITING A REPAIR SCHEME.
